# SDR REXA2014081200826

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG AFT CORE COWL HAS CHAFE DAMAGE BETWEEN COWL & PYLON INTERFACE.  REPAIRED LT ENG AFT CORE COWL IAW SRM 54-13-00-201-006-A01.  NO FURTHER DAMAGE.
